# SDR SWAA2022111162531

- Difficulty date: October 20, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 72,717 hours, 43,173 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Panel
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT;FWD BULKHEAD-LH PANEL 141JW HAS SEVERAL FASTENER HOLE ELONGATED .  FABRICATED PANEL # 141JW AS PER AMM REF # 25-52-01-201-801.  [FINAL] VALIDATED STEP 1
